# SDR ABXA040355

- Difficulty date: October 22, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 59,621 hours, 55,849 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Trunnion
- Part number: 5924841
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD TRUNNIONS EARS INNER SURFACES PITTED AND CORRODED ON RIGHT MAIN LANDING GEAR TRUNNION.  REPAIRED AREA IAW REA D932-50887MR.
